Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Differential forms on log canonical spaces in positive characteristic

Title data

Graf, Patrick:
Differential forms on log canonical spaces in positive characteristic.
In: Journal of the London Mathematical Society. Vol. 104 (2021) Issue 5 . - pp. 2208-2239.
ISSN 1469-7750
DOI: https://doi.org/10.1112/jlms.12495

Official URL: Volltext

Project information

Project financing: Deutsche Forschungsgemeinschaft

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis)
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 05 Feb 2022 22:00
Last Modified: 07 Feb 2022 06:37
URI: https://eref.uni-bayreuth.de/id/eprint/68597